# SDR DALA2023031601922

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 20,382 hours, 7,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4152468) DURING INSPECTION FOUND LIGHTING STRIKE LEFTSIDE FS 360 AT BUTT JOINT BETWEEN STR 20L AND 21L. REPAIR C/W IAW ERA 606901-14.
